# SDR O2GA2017011850702

- Difficulty date: January 18, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 9,268 hours, 6,687 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 66187351
- Part serial: 0131
- Condition: Failed
- Location: Mlg
- Part time: 9,269 hours, 6,688 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF AND GEAR RETRACTION THE GEAR UNLOCK INDICATOR LIGHT REMAINED ILLUMINATED WITH AN ASSOCIATED FLASHING HYDRAULIC PRESSURE ANNUNCIATOR. IAW CHECKLIST CYCLED HYD CTL CIRCUIT BREAKER AND LIGHTS EXTINGUISHED.  NORMAL GEAR EXTENSION AT DESTINATION.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL PCB NZ0009. GEAR SWINGS AND A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
